Some problems about the asymptotics of the first-passage time of a one-dimensional diffusion process through a stochastic, as well as deterministic one-sided boundary are studied, generalizing the analogous results found by Peskir and Shiryaev for Brownian motion.

Abundo, M. (2003). On the first-passage time of a diffusion process over a one-sided stochastic boundary. STOCHASTIC ANALYSIS AND APPLICATIONS, 21(1), 1-23 [10.1081/SAP-120017530].

On the first-passage time of a diffusion process over a one-sided stochastic boundary

ABUNDO, MARIO ROSOLINO
2003

Abstract

Some problems about the asymptotics of the first-passage time of a one-dimensional diffusion process through a stochastic, as well as deterministic one-sided boundary are studied, generalizing the analogous results found by Peskir and Shiryaev for Brownian motion.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/06 - Probabilita' e Statistica Matematica
English
Con Impact Factor ISI
first-passage time; stochastic boundary; diffusion process; Brownian motion
Abundo, M. (2003). On the first-passage time of a diffusion process over a one-sided stochastic boundary. STOCHASTIC ANALYSIS AND APPLICATIONS, 21(1), 1-23 [10.1081/SAP-120017530].
Abundo, Mr
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/23409
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact